Vol. 13, No. 3, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Correction to the article The heat kernel on an asymptotically conic manifold

David A. Sher

Vol. 13 (2020), No. 3, 943–944

Correction to Analysis & PDE 6:7 (2013) 1755–1791


We present a minor correction, which leaves the main results unchanged.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

heat kernel, geometric microlocal analysis, asymptotically conic manifolds
Mathematical Subject Classification 2010
Primary: 58J05, 58J35, 58J52
Received: 6 December 2018
Revised: 10 February 2019
Accepted: 21 March 2019
Published: 15 April 2020
David A. Sher
Department of Mathematical Sciences
DePaul University
Chicago, IL
United States